# SDR DALA13056356813

- Difficulty date: October 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT HAS CORROSION ON LOWER SURFACE BS 1530, LBL 11.    REMOVED CORROSION IAW SRM 53-00-53, ALLOWABLE DAMAGE 1, FIG 101.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE 1, FIG 105, NOTE "C" DETAIL V AND ERA NR 491157-14MA.
